wellabutrin xl side effect?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mainegirl
Regular Member


Date Joined Aug 2010
Total Posts : 61
   Posted 11/11/2010 6:04 AM (GMT -6)   
Could anyone tell me if this has happened to anyone on wellabutrin xl, I am having outburst
and agitation. I s this drug had any bad side effects on anyone else?

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42434
   Posted 11/11/2010 8:59 AM (GMT -6)   
It can make some people nervous and agitated. This might not be the right drug for you or the dose may be too high. When I took it and the dose got too high, I couldn't sleep and I got irritable. Talk to your doctor about a medication adjustment or change.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, June 20, 2018 4:55 PM (GMT -6)
There are a total of 2,973,814 posts in 326,134 threads.
View Active Threads


Who's Online
This forum has 161119 registered members. Please welcome our newest member, Jude777.
424 Guest(s), 13 Registered Member(s) are currently online.  Details
notsosicklygirl, sandyfeet, Michael_T, opugirl, NutMeg1987, Pratoman, blksteeda, RAbid, Old Mike, OriolCarol, insomniaaa, Writeblock, Charlie1950